MathSciNet Relay Station
MathSciNet bibliographic data
MR662474 58F07 (35Q20)
Wilson, George The modified Lax and two-dimensional Toda lattice equations associated with simple Lie algebras. Ergodic Theory Dynamical Systems 1 (1981), no. 3, 361–380 (1982).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement